Discussions By Condition: Allergies


Posted In: Allergies 0 Replies
  • Posted By: sullia8
  • September 22, 2010
  • 04:04 AM

I was taken to the emergency room July 16th because of an abysess in my throat from bacterial infection and had difficulty breathing. The surgeons fixed me up but the doctor proscribed me clindamycin. I took four capsules a day for 2 weeks, as prescribed. The 21st day after I was done with my dosage I started developing rashes/spots that looked like hickeys, there was no itch or any other symptom for 2 and 1/2 months other than the multiplication of the spots, consisting of EVERYWHERE except my feet, face and hands so far. THEY NEVER ITCHED. They started to disappear just last week and that is when I started to notice more headaches/pressure on my head and behind my eyes, which I thought/think could be sinus issue, but I've never had sinus issues...I've also had difficulty breathing lately and paranoia that I'm breathing in toxins because of my difficulty breathing as well as drinking things that could be poisoned, like water. I know an emergency room won't take me in unless I'm dying, I have no insurance and my local health department tells me that they only treat people for STDs or pregnancy. Oh, I'm unemployed and nobody will take payments hahaha...I hope I'm okay and not being a hypochondriac but the last time I ignored a health issue because I didn't have any money I ended up in the hospital 2 1/2 months ago and 2500$ in debt. I really, really need some help.

also, i had blood and mucus in my stool for a week, but I was also drinking a lot of alcohol and that may be why.

non-smoker, non-drinker, 175lbs; gained 20 in the past 3 months

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?